# SDR ASAA1150460

- Difficulty date: October 2, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 13,400 hours, 4,226 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052000891C8
- Condition: Discharged
- Location: E&E Bay
- Part time: 5,514 hours, 1,908 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO VOLTAGE TO BATTERY.  REPLACED THE MAIN AND AUX BATTERY REF AMM 24 31 11, OPS CHECK NORMAL.
